# SDR FDEA201312193020

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 40,490 hours, 37,533 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B362500000
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECK FLOORBOARD BETWEEN FR 26 - FR 29 Y O IS PUNCTURED ON TOP SURFACE.  R & R FLOOR PANEL IAW AMM 53-10-25-04-02.  FABRICATED FLOOR PANEL IAW SRZ-25-005.
